Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 247046, 11 pages
http://dx.doi.org/10.1155/2013/247046
Research Article

New Results for Periodic Solution of High-Order BAM Neural Networks with Continuously Distributed Delays and Impulses

1School of Mathematical Sciences, University of Electronic Science and Technology of China, Chengdu, Sichuan 611731, China
2Institute of Nonlinear Analysis, Kunming University, Kunming, Yunnan 650214, China

Received 12 November 2012; Accepted 24 March 2013

Academic Editor: Shiping Lu

Copyright © 2013 Chang-Bo Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chang-Bo Yang, Ting-Zhu Huang, and Jin-Liang Shao, “New Results for Periodic Solution of High-Order BAM Neural Networks with Continuously Distributed Delays and Impulses,” Journal of Applied Mathematics, vol. 2013, Article ID 247046, 11 pages, 2013. https://doi.org/10.1155/2013/247046.